# SDR USAA20090601SB092

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT SEATS 10 AND 11, LEFT-HAND SIDE, ARE INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE IN ASSOCIATION WITH SWPM 20-30-12. OPERATIONAL CHECK GOOD.
